Асимптотика случайных разбиений множеств

Ю.В. Якубович

Zapiski naucnych seminarov POMI (1995)

  • Volume: 223, page 227-250

How to cite


Якубович, Ю.В.. "Асимптотика случайных разбиений множеств." Zapiski naucnych seminarov POMI 223 (1995): 227-250. <http://eudml.org/doc/68589>.

author = {Якубович, Ю.В.},
journal = {Zapiski naucnych seminarov POMI},
keywords = {random partitions of a set; asymptotic behavior of uniform probability measure},
language = {rus},
pages = {227-250},
publisher = {Nauka},
title = {Асимптотика случайных разбиений множеств},
url = {http://eudml.org/doc/68589},
volume = {223},
year = {1995},

AU - Якубович, Ю.В.
TI - Асимптотика случайных разбиений множеств
JO - Zapiski naucnych seminarov POMI
PY - 1995
PB - Nauka
VL - 223
SP - 227
EP - 250
LA - rus
KW - random partitions of a set; asymptotic behavior of uniform probability measure
UR - http://eudml.org/doc/68589
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.